# SDR CAL960285

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26011826
- Condition: Inoperative
- Location: Mlg Nr 4 Wheel
- Part time: 15,783 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FLT 0437 - THE NR 4 MLG TIRE BLEW OUT ON LANDING AT TPA.  THE LANDING WAS OTHERWISE ROUTINE WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND THE NR 4 BRAKE LOCKED.  THE NR 4 BRAKE, TIRE AND WHEEL ASSMBLY WERE REMOVED AND REPLACED.  IN ADDITION, THE NR 3 TIRE AND WHEEL ASSEMBLY WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE SDR WILL REMAIN OPEN PENDING BRAKE SHOP FINDINGS.  (X)
